# SDR F3LA2009080300121

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 20,574 hours, 10,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Part number: D5211002000000
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C065693. DURING C4 C-CHECK, INSP NOTED THE R-1 DOOR PUSHBUTTON SWITCH FAILED THE FUNCTIONAL LOAD TEST.  MX ADJUSTED TO R-1 DOOR BUFFER ASSY IAW AMM 52-13-00-820-059 AND PERFORMED OPS TEST.
